MA-Journal Papers(저널논문)

Recent Items

Collection's Items (Sorted by Submit Date in Descending order): 161 to 180 of 1851

161
A hydrodynamic model for the interaction of Cucker-Smale particles and incompressible fluid

Ha, Seung-Yeal; Kang, Moon-Jinresearcher; Kwon, Bongsuk, MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES, v.24, no.11, pp.2311 - 2359, 2014-10

162
SYMPTOTIC FLOCKING DYNAMICS OF CUCKER-SMALE PARTICLES IMMERSED IN COMPRESSIBLE FLUIDS

Bae, Hyeong-Ohk; Choi, Young-Pil; Ha, Seung-Yeal; Kang, Moon-Jinresearcher, DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v.34, no.11, pp.4419 - 4458, 2014-11

163
EMERGENT DYNAMICS FOR THE HYDRODYNAMIC CUCKER-SMALE SYSTEM IN A MOVING DOMAIN

Ha, Seung-Yeal; Kang, Moon-Jinresearcher; Kwon, Bongsuk, SIAM JOURNAL ON MATHEMATICAL ANALYSIS, v.47, no.5, pp.3813 - 3831, 2015-10

164
Global Weak Solutions for Kolmogorov-Vicsek Type Equations with Orientational Interactions

Gamba, Irene M.; Kang, Moon-Jinresearcher, ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, v.222, no.1, pp.317 - 342, 2016-10

165
Criteria on Contractions for Entropic Discontinuities of Systems of Conservation Laws

Kang, Moon-Jinresearcher; Vasseur, Alexis F., ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, v.222, no.1, pp.343 - 391, 2016-10

166
L-2-contraction for shock waves of scalar viscous conservation laws

Kang, Moon-Jinresearcher; Vasseur, Alexis F., ANNALES DE L INSTITUT HENRI POINCARE-ANALYSE NON LINEAIRE, v.34, no.1, pp.139 - 156, 2017-01

167
Emergent behaviour of a generalized Viscek-type flocking model

Ha, Seung-Yeal; Jeong, Eunhee; Kang, Moon-Jinresearcher, NONLINEARITY, v.23, no.12, pp.3139 - 3156, 2010-12

168
ON THE BASIN OF ATTRACTORS FOR THE UNIDIRECTIONALLY COUPLED KURAMOTO MODEL IN A RING

Ha, Seung-Yeal; Kang, Moon-Jinresearcher, SIAM JOURNAL ON APPLIED MATHEMATICS, v.72, no.5, pp.1549 - 1574, 2012-10

169
Asymptotic analysis of Vlasov-type equations under strong local alignment regime

Kang, Moon-Jinresearcher; Vasseur, Alexis F., MATHEMATICAL MODELS & METHODS IN APPLIED SCIENCES, v.25, no.11, 2015-10

170
Dynamics of time elapsed inhomogeneous neuron network model

Kang, Moon-Jinresearcher; Perthame, Benoit; Salort, Delphine, COMPTES RENDUS MATHEMATIQUE, v.353, no.12, pp.1111 - 1115, 2015-12

171
Global Existence of Strong Solutions to the Cucker-Smale-Stokes System

Bae, Hyeong-Ohk; Choi, Young-Pil; Ha, Seung-Yeal; Kang, Moon-Jinresearcher, JOURNAL OF MATHEMATICAL FLUID MECHANICS, v.18, no.2, pp.381 - 396, 2016-06

172
Existence and stability of planar shocks of viscous scalar conservation laws with space-periodic flux

Dalibard, Anne-Laure; Kang, Moon-Jinresearcher, JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v.107, no.3, pp.336 - 366, 2017-03

173
NON-CONTRACTION OF INTERMEDIATE ADMISSIBLE DISCONTINUITIES FOR 3-D PLANAR ISENTROPIC MAGNETOHYDRODYNAMICS

Kang, Moon-Jinresearcher, KINETIC AND RELATED MODELS, v.11, no.1, pp.107 - 118, 2018-02

174
Global Well-posedness of the Spatially Homogeneous Kolmogorov-Vicsek Model as a Gradient Flow

Figalli, Alessio; Kang, Moon-Jinresearcher; Morales, Javier, ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, v.227, no.3, pp.869 - 896, 2018-03

175
From the Vlasov-Poisson equation with strong local alignment to the pressureless Euler-Poisson system

Kang, Moon-Jinresearcher, APPLIED MATHEMATICS LETTERS, v.79, pp.85 - 91, 2018-05

176
INVISCID LIMIT TO THE SHOCK WAVES FOR THE FRACTAL BURGERS EQUATION

Akopian, Sona; Kang, Moon-Jinresearcher; Vasseur, Alexis, COMMUNICATIONS IN MATHEMATICAL SCIENCES, v.18, no.6, pp.1477 - 1491, 2020-01

177
Free energy of bipartite spherical Sherrington-Kirkpatrick model

Baik, Jinho; Lee, Ji Oonresearcher, ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, v.56, no.4, pp.2897 - 2934, 2020-11

178
Positive vector solutions for nonlinear Schrodinger systems with strong interspecies attractive forces

Byeon, Jaeyoungresearcher; Kwon, Ohsang; Seok, Jinmyoung, JOURNAL DE MATHEMATIQUES PURES ET APPLIQUEES, v.143, pp.73 - 115, 2020-11

179
Comparison of climatic factors on mosquito abundance at US Army Garrison Humphreys, Republic of Korea

Hwang, Myung-Jae; Kim, Heung-Chul; Klein, Terry A.; Chong, Sung-Tae; Sim, Kisung; Chung, Yeonseungresearcher; Cheong, Hae-Kwan, PLOS ONE, v.15, no.10, 2020-10

180
Classification and syzygies of smooth projective varieties with 2-regular structure sheaf

Kwak, Sijongresearcher; Park, Jinhyung, MATHEMATISCHE NACHRICHTEN, v.293, no.7, pp.1378 - 1389, 2020-07

Discover

Type

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0